MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7092
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pca was started in the mot on (b)(6) 2025.The next morning, during the nurse¿s routine round, a leak was discovered.Upon examining the tubing, it was found that the y-connection on the check valve extension tubing was broken, which caused the leakage at the connection point.There was no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
D9 - date returned to mfg: 08-oct-2025.H3: one used sample received for analysis.Visual inspection was carried out and the male luer check valve bond was observed to be broken.The deformation of the break showed beach marks and smooth sections.In attempts to identify a potential source of leakage at the broken bond, red dye was pushed through the y-site subassembly.The male luer stuck in the y-site was plugged using a pin gage.No leakage was observed.The customer complaint of broken y junction site can be confirmed.The probable cause of the damage is due to excessive bending/twisting forces applied during use.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
CADD EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key22578598
Report Number3012307300-2025-08874
Device Sequence Number21139559
Product Code FPA
UDI-Device Identifier10610586024177
UDI-Public(01)10610586024177(17)290826(10)6037845
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K000942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7092
Device Catalogue Number21-7092-24
Device Lot Number6037845
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown